# SDR VNAA2018121899901

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,995 hours, 34,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CABIN SEAT TRACKS CORRODED AT THE FOLLOWING LOCATIONS: LBL9 & RBL9 F.S. 364-399 AND 399-409+128, L/H SIDE TRACK F.S. 546-559+80, RH SIDE TRACK F.S. 364-409+16, RH SIDE TRACK F.S. 409+112-449, RH SIDE TRACK F.S. 500-546, AND RH SIDE TRACK F.S. 546-559+80. CORRECTIVE ACTION: REMOVED AND REPLACED AFFECTED SEAT TRACKS IAW BOMBARDEIR REO 601R-53-00-055, REO 601R-53-00-485, AND CRJ200 AMM 53-01-11-400-802.
